How many naproxen sodium 220 mg pills do I have to take to overdose?
Question posted by Tinkerbell1212 on 20 April 2018
Last updated on 20 April 2018 by Windchimes123
No one here will give you an answer.
Stephen is right. You won’t go to sleep but will be retching for days and your stomach may burn so much you may bet an ulcer. You will also go into liver failure.
Please just go to the ER and talk with them or call the Suicide Prevention Hotline.
Whatever you are going through now may seem horrible. You may feel like you have no friends to help you.
I promise you, in ten years you willl barely remember this time!
You will be too busy enjoying your job and having fun with your friends. OR
You may be married with children. Don’t deny them the chance to be born.
You have a lot of living to do!
Probably quite a lot. You are far more likely to suffer from insane nausea and spending days vomiting. The ER will leave you with quite a bill to pay.
Attention getting overdoses can cause your body quite a bit of damage and I would urge you to see your doctor to discuss your depression before you embark on a mission that will fail and cause damage.
- Naproxen uses and safety info
- Naproxen information for Healthcare Professionals (includes dosage details)
- Side effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.